# SDR DALA2019061323553

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,223 hours, 26,399 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA OF 2.625" X 2.500" ON LOWER SKIN OF THE LT WING NR 4 SLAT TRAILING EDGE WEDGE.   DISBONDED AREA OF 2.625" X 2.500" WAS REPAIRED PER ETI 57-19-080 REV 2 AND ER/A 578654-14AD REV ORIGINAL.  PERMANENT REPAIR PER ER/A 578654-14AD REV ORIGINAL SECTION I.
